Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

September 9, 2015Floyd County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 9, 2015, 6:02 PM EDT for Floyd County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2015, 6:02 PM EDT (22:02 UTC)
Expired
Sep 9, 2015, 6:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

County Floyd County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
507 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WWUS82 KFFC 092202
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT WED SEP 9 2015
 
GAZ019-020-092245-
BARTOW GA-FLOYD GA-
602 PM EDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 645 PM EDT...

AT 602 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
TAYLORSVILLE...OR 9 MILES SOUTHEAST OF ROME...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CARTERSVILLE...EUHARLEE...KINGSTON...TAYLORSVILLE...
CASSVILLE...LINDALE...SENEY AND STILESBORO.

LAT...LON 3432 8487 3408 8482 3408 8505 3410 8505
      3410 8512 3408 8512 3408 8515 3410 8516
      3410 8525 3422 8526
TIME...MOT...LOC 2202Z 261DEG 16KT 3415 8508 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 9, 3:18 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 9, 3:18 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT WED SEP 9 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
MODELS CONTINUE IN AGREEMENT WITH THE TROPICAL LOW PULLING NORTHEAST
OUT OF THE CWA THIS AFTERNOON. RESIDUAL MOISTURE WILL KEEP
SHOWERS/TSTORMS GOING THROUGH SUNSET...THEN THERE SHOULD BE A
DIMINISHING IN THE ACTIVITY. A STRONG SHORT WAVE MOVING THROUGH THE
MISSISSIPPI VALLEY WILL MOVE INTO THE TENNESSEE VALLEY LATE TONIGHT
AND THURSDAY BRINGING AN INCREASING CHANCE OF SHOWERS/TSTORMS TO THE
CWA. WILL BRING POPS BACK TO LIKELY LATE TONIGHT ACROSS EXTREME
NORTH GA...SPREADING THE LIKELY POPS INTO PARTS OF CENTRAL AND ALL
OF NORTH GA DURING THE DAY THURSDAY. THERE SHOULD BE A HIGHER RISK
OF THUNDERSTORMS...AND WITH THE TROPICAL MOISTURE REMAINING OVER THE
CWA...BRIEF HEAVY RAIN WILL BE POSSIBLE. THIS COULD BE ENOUGH TO
PRODUCE SOME BRIEF LOCALIZED FLOODING. THIS WILL DRIFT INTO CENTRAL
GEORGIA THURSDAY NIGHT KEEPING LIKELY POPS GOING ACROSS PARTS OF THE
CWA.

WITH ABUNDANT LOW LEVEL MOISTURE AROUND TONIGHT...WILL BE GOING
CLOSE TO PERSISTENCE ON LOWS TONIGHT. GUIDANCE IN AGREEMENT ON MAX
TEMPS THURSDAY WITH CLOSE TO PERSISTENCE TEMPS FOR LOWS ON THURSDAY
NIGHT.

17

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. SLOW MOVING COLD
FRONT APPROACHING THURSDAY NIGHT AND FRIDAY AS AN UPPER LEVEL
TROUGH WEAKENS AS IT MOVES OVER THE AREA. AN AXIS OF DEEP MOISTURE
WILL BE ASSOCIATED. THIS WILL KEEP PRECIP CHANCES ON THE HIGH SIDE
OF THINGS FOR A LARGE PORTION OF THE AREA...ESPECIALLY ON FRIDAY.

MODELS SIMILAR WITH A LARGE UPPER LOW/TROUGH DEVELOPING FRIDAY
WITH AN UPPER LOW MOVING TO THE OH VALLEY AREA SUNDAY MORNING AND
MOVING TO THE NE STATES/SE CANADA LATE MONDAY AS SURFACE
HIGH PRESSURE MOVES TO THE SOUTHERN APPALACHIANS. THE MOVEMENT
OF THE UPPER SYSTEM CAUSES A COLD FRONT TO MOVE ACROSS THE AREA
ON SATURDAY...USHERING IN A COLDER AND DRIER AIRMASS FOR THE SECOND
HALF OF THE WEEKEND AND START OF NEXT WEEK.

FORECAST TEMPERATURES FALLING BELOW NORMAL STARTING WITH SATURDAYS
HIGHS...WITH LOWS IN THE 50S FOR A LARGE PORTION OF THE AREA SUNDAY
AND MONDAY MORNINGS.

01

&&

.AVIATION...
18Z UPDATE...
NO MAJOR CHANGES FROM THE PREVIOUS FORECAST. SHOWERS AND ISOLATED
TSRA DEVELOPING AND WILL CONTINUE ACROSS NORTH GA WITH A LITTLE
LESS COVERAGE ACROSS CSG/MCN. PRECIP WILL DIMINISH AFTER SUNSET.
SHRA/TSRA WILL INCREASE ACROSS NORTHWEST GA LATE TONIGHT/THURSDAY
MORNING IN ADVANCE OF A SHORT WAVE...BRINGING SCATTERED TO
WIDESPREAD SHRA AND ISOLATED TSRA TO ATL/AHN LATE THUR MORNING.
CIGS WILL BECOME VFR ALL AREAS THIS AFTERNOON...BECOMING MVFR LATE
TONIGHT WITH A SLOW RISE TO VFR BY 18Z THU. WINDS WILL REMAIN
LIGHT SOUTHWEST THROUGH THURSDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON CIGS TONIGHT
MEDIUM ON TIMING OF PRECIP THURS
HIGH ON REMAINING ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  86  70  84 /  70  60  60  50
ATLANTA         72  84  70  82 /  70  60  60  50
BLAIRSVILLE     66  78  66  79 /  70  70  60  40
CARTERSVILLE    71  84  69  83 /  70  70  60  50
COLUMBUS        73  87  73  84 /  40  60  60  60
GAINESVILLE     70  82  69  82 /  70  70  60  40
MACON           72  89  72  85 /  40  50  60  60
ROME            70  83  67  84 /  70  70  60  40
PEACHTREE CITY  72  83  71  82 /  60  60  60  50
VIDALIA         73  91  74  88 /  40  30  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....01
AVIATION...17
Hazardous weather outlook, Sep 9, 12:13 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EDT WED SEP 9 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1213 PM EDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.

WEATHER HAZARDS EXPECTED...
BRIEF GUSTY WINDS...OCCASIONAL LIGHTNING AND LOCALLY HEAVY RAIN.

DISCUSSION...
TROPICAL MOISTURE WILL CONTINUE TO MOVE NORTHWARD ACROSS THE
STATE THROUGH TONIGHT. WITH DAYTIME HEATING THIS AFTERNOON EXPECT
SHOWERS AND THUNDERSTORMS TO BECOME WIDESPREAD ACROSS THE AREA.
INSTABILITIES ARE WEAK TO MARGINAL SO NOT EXPECTING ANY STORMS TO
REACH SEVERE LIMITS

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY AS A
COLD FRONT MOVES ACROSS THE AREA. SOME STORMS WILL HAVE THE
POTENTIAL TO PRODUCE GUSTY WINDS... FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 9, 4:05 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT WED SEP 9 2015

GAZ038-039-092045-
OGLETHORPE GA-WILKES GA-
405 PM EDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE AND WILKES COUNTIES
UNTIL 445 PM EDT...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAYLE...OR 7 MILES
SOUTHEAST OF LEXINGTON...MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...LEXINGTON...TIGNALL...MAXEYS...RAYLE...STEPHENS...
CELESTE...VESTA...JACKSONS CROSSROADS...DELHI...NEWTOWN...
METASVILLE...FLORAL HILL...MALLORYSVILLE...NORMAN...DANBURG...
PHILOMATH AND HUTCHINGS.

LAT...LON 3372 8294 3373 8295 3371 8298 3370 8303
      3371 8306 3370 8312 3371 8315 3384 8319
      3403 8294 3401 8293 3401 8291 3398 8286
      3399 8284 3397 8278 3399 8265 3386 8261
      3387 8258 3387 8257 3383 8260 3376 8256
TIME...MOT...LOC 2002Z 249DEG 26KT 3380 8301
Special weather statement, Sep 9, 4:35 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT WED SEP 9 2015

GAZ092-093-104-105-092100-
SUMTER GA-MACON GA-SCHLEY GA-DOOLY GA-
435 PM EDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER...SOUTHERN MACON...
SOUTHEASTERN SCHLEY AND WESTERN DOOLY COUNTIES UNTIL 500 PM EDT...

AT 434 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR ANDERSONVILLE TO NEAR PLAINS...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...ELLAVILLE...OGLETHORPE...MONTEZUMA...PLAINS...
BYROMVILLE...ANDERSONVILLE...LILLY...DOOLING...LAMAR...
FOUNTAINVILLE...NEW ERA...HUNTINGTON...DRAYTON...CLEARVIEW...LA
CROSSE...ANDERSONVILLE NATIONAL HISTORIC...METHVINS...BUMPHEAD AND
MADDOX.

LAT...LON 3226 8429 3243 8384 3238 8384 3238 8386
      3236 8386 3236 8385 3229 8385 3229 8382
      3219 8382 3203 8395 3203 8396 3201 8397
      3197 8444
TIME...MOT...LOC 2034Z 241DEG 23KT 3221 8421 3203 8434
Special weather statement, Sep 9, 4:46 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT WED SEP 9 2015

GAZ039-092100-
WILKES GA-
446 PM EDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKES COUNTY UNTIL
500 PM EDT...

AT 445 PM EDT...A STRONG THUNDERSTORM WAS NEAR TIGNALL...OR 11 MILES
NORTH OF WASHINGTON...MOVING EAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TIGNALL...NEWTOWN...FLORAL HILL...JACKSONS CROSSROADS...
MALLORYSVILLE...DELHI...NORMAN AND DANBURG.

LAT...LON 3384 8258 3383 8260 3379 8258 3375 8279
      3392 8287 3398 8271 3398 8269 3399 8266
      3398 8265 3386 8261 3387 8258 3387 8257
TIME...MOT...LOC 2045Z 248DEG 29KT 3389 8267
Special weather statement, Sep 9, 4:59 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT WED SEP 9 2015

GAZ033-034-045-092145-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
459 PM EDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...NORTH
FULTON AND NORTHWESTERN GWINNETT COUNTIES UNTIL 545 PM EDT...

AT 458 PM EDT...A STRONG THUNDERSTORM WAS NEAR DORAVILLE...OR 12
MILES NORTH OF DECATUR...MOVING EAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...SANDY SPRINGS...ROSWELL...DUNWOODY...DULUTH...
SUWANEE...LILBURN...CHAMBLEE...NORCROSS...DORAVILLE...BERKELEY
LAKE...NORTH ATLANTA AND MECHANICSVILLE.

LAT...LON 3408 8401 3391 8400 3388 8441 3398 8438
      3405 8411 3405 8410 3406 8408
TIME...MOT...LOC 2058Z 255DEG 15KT 3395 8427
Special weather statement, Sep 9, 5:09 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT WED SEP 9 2015

GAZ093-104-105-092145-
SUMTER GA-MACON GA-DOOLY GA-
509 PM EDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUMTER...SOUTHERN
MACON AND NORTHWESTERN DOOLY COUNTIES UNTIL 545 PM EDT...

AT 508 PM EDT...A STRONG THUNDERSTORM WAS NEAR OGLETHORPE...MOVING
EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OGLETHORPE...MONTEZUMA...BYROMVILLE...ANDERSONVILLE...LILLY...
DOOLING...FOUNTAINVILLE...ANDERSONVILLE NATIONAL HISTORIC...CLEARVIEW
AND PENNINGTON.

LAT...LON 3214 8417 3229 8417 3242 8384 3238 8384
      3238 8386 3236 8386 3236 8385 3229 8385
      3229 8384 3215 8384
TIME...MOT...LOC 2108Z 254DEG 17KT 3223 8407
Special weather statement, Sep 9, 6:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT WED SEP 9 2015

GAZ019-020-092245-
BARTOW GA-FLOYD GA-
602 PM EDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 645 PM EDT...

AT 602 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
TAYLORSVILLE...OR 9 MILES SOUTHEAST OF ROME...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CARTERSVILLE...EUHARLEE...KINGSTON...TAYLORSVILLE...
CASSVILLE...LINDALE...SENEY AND STILESBORO.

LAT...LON 3432 8487 3408 8482 3408 8505 3410 8505
      3410 8512 3408 8512 3408 8515 3410 8516
      3410 8525 3422 8526
TIME...MOT...LOC 2202Z 261DEG 16KT 3415 8508

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:18 PM EDTSpecial Weather StatementFFCCoweta, Meriwether, Pike27 min
Sep 8, 8:42 PM EDTSpecial Weather StatementFFCHenry33 min
Sep 8, 8:47 PM EDTSpecial Weather StatementFFCCoweta28 min
Sep 8, 9:15 PM EDTSpecial Weather StatementFFCCoweta30 min
Sep 8, 9:17 PM EDTSpecial Weather StatementFFCDeKalb28 min
Sep 8, 9:19 PM EDTSpecial Weather StatementFFCWarren26 min
Sep 8, 9:47 PM EDTSpecial Weather StatementFFCGreene, Hancock, Taliaferro, Warren28 min
Sep 9, 3:11 PM EDTSpecial Weather StatementFFCCoweta49 min
Sep 9, 3:33 PM EDTSpecial Weather StatementFFCWebster27 min
Sep 9, 3:37 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes23 min
Sep 9, 3:59 PM EDTSpecial Weather StatementFFCSumter, Webster31 min
Sep 9, 4:05 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes40 min
Sep 9, 4:35 PM EDTSpecial Weather StatementFFCSumter25 min
Sep 9, 4:46 PM EDTSpecial Weather StatementFFCWilkes14 min
Sep 9, 4:59 PM EDTSpecial Weather StatementFFCGwinnett46 min
Sep 9, 5:09 PM EDTSpecial Weather StatementFFCMacon36 min
Sep 9, 6:08 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett37 min
Sep 9, 6:48 PM EDTSpecial Weather StatementFFCBartow, Cherokee42 min
Sep 9, 6:54 PM EDTSpecial Weather StatementFFCClarke51 min
Sep 9, 7:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens50 min
Sep 9, 7:40 PM EDTSpecial Weather StatementFFCCoweta35 min
Sep 9, 7:43 PM EDTSpecial Weather StatementFFCCherokee32 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.